# SDR FDEA202407060950

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,853 hours, 21,458 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 4909505
- Condition: Failed
- Location: Nr 4 Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE 15/0 CONFIGURATION AFTER AT SAFE SPEED  WE RETRACTED THE SLATS AND RECEIVED ECAM WARNING OF  FLAPS SYS 1 AND 2 FAULT/ FLAPS STUCK. DID NOT CYCLE  BECAUSE FLAPS WERE NOT USED AND BOTH FLAPS AND  SLATS WERE AT 0.  DECLARED AN EMERGENCY AND PROCEED  TO DESTINATION.  FLAPS DID NOT EXTEND ON LANDING.  SLATS WORKED NORMALLY.   EMERGENCY DECLARED.   INSTALLED RH #4 FLAP JACKSCREW  IAW AMM 27-54-24-04. OPS CHECK PASSED.
